# SDR YENA2021052100326

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 07305
- Aircraft time: 19,851 hours, 3,808 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M12828
- Condition: Pulled
- Location: L-1 Door
- Part time: 19,139 hours, 3,716 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT# 6320, LAX-SFO. SLIDE PARTIALLY PULLED FROM DOOR DURING OPENING ; PERFORMED GVI OF DOOR NO DAMAGE NOTED. REMOVED AND REPLACED L1 DOOR SLIDE/RAFT ASSY IAW AMM 25-62-44. OPS CHECKS GOOD - A/C OK FOR SERVICE.
